# SDR FDEA201406301590

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN CARGO COMPARTMENT RT STATION 1641 LONGERON 12RT SIDEWALL FRAME DENTED.  FRAME REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 55.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
